Refined Stability Conditions for Linear Uncertain Systems With Multiple Time-Varying Delays

[+] Author and Article Information
Chih-Peng Huang

Department of Information Technology, Ling Tung University, No. 1, Ling-Tung Road, Taichung City, Taiwan 408, R.O.C.ponytony@seed.net.tw

J. Dyn. Sys., Meas., Control 129(1), 91-95 (Jun 08, 2006) (5 pages) doi:10.1115/1.2397157 History: Received July 22, 2005; Revised June 08, 2006

This paper mainly proposes distinct criteria for the stability analysis and stabilization of linear uncertain systems with time-varying delays. Based on the Lyapunov theorem, a sufficient condition of the unforced systems with single time-varying delay is first derived. By involving a memoryless state feedback controller, the condition will be extended to treat with the resulting closed-loop system. These explicit criteria can be reformulated in LMIs forms, so we will readily verify the stability or design a stabilizing controller by the current LMI solver. Furthermore, the considered systems with multiple time-varying delays are similarly addressed. Numerical examples are given to demonstrate that the proposed approach is effective and valid.

Copyright © 2007 by American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.



Grahic Jump Location
Figure 1

State responses of Example 5.1

Grahic Jump Location
Figure 2

State responses of Example 5.2



Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In